# SDR SWAA2012120710335

- Difficulty date: November 28, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 26,062 hours, 11,843 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A80252
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED.  REMOVED AND REPLACED RIGHT HORIZONTAL STAB UPPER SLIDING SEAL P/N 181A8025-2 PO 222714 IAW B737 AMM 53-31-31 & SRM 51-40-02.
